# SDR USAA2009091692546

- Difficulty date: August 28, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 70,510 hours, 43,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N515081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - CORROSION ON CABIN LONGITUDINAL FLOORBEAM UPPER CAP AT BS 330 BETWEEN RBL 24 TO RBL 25.  REPLACED CABIN LONGITUDINAL FLOORBEAM AT BS 330 BETWEEN RBL 24 TO RBL 25 IAW B757 SRM 51-40-02 & 53-00-51.
